MathSciNet Relay Station
MathSciNet bibliographic data
MR1225986 14H45 (14P05)
Vinnikov, Victor Selfadjoint determinantal representations of real plane curves. Math. Ann. 296 (1993), no. 3, 453–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement